# SDR 2007UALA00848

- Difficulty date: March 22, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 67,613 hours, 8,374 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ON RIGHT SIDE OF ACFT CAME ON INFLIGHT.  LEFT SIDE STAYED OFF.  UNABLE TO DUPLICATE ON GRD. TESTED LIGHTS VIA FLT DECK SWITCH AND OPS NML ON BOTH SIDES. CHECKED VIA SWITCH AT 1L ATTENDANT SEAT AND OPS NORMAL.  NOTE: SWITCH GUARD NOT POSITIONED CORRECTLY AND MAY HAVE CAUSED PARTIAL ACTIVATION BY ATTENDANT LEANING ON SEAT IN AREA OF SWITCH.  THIS PARTIAL ACTIVATION HAS OCCURRED PREVIOUSLY ON OTHER A/C. GUARD REPOSITIONED.  NO REPEAT OCCURRENCE AFTER RETURN TO SERVICE.
